Global Solvability of the Cauchy-Dirichlet problem for a class of strongly nonlinear parabolic systems

Research output

Abstract

We consider a class of nonlinear parabolic systems for elliptic operators of variational structure with nondiagonal principal matrices. Additional terms in the systems can have quadratic growth with respect to the gradient and arbitrary polynomial growth with respect to solutions. We obtain sufficient conditions for the time-global weak solvability of the Cauchy–Dirichlet problem and study the regularity of the solution. The case of two spatial variables is considered.
Original languageEnglish
Pages (from-to)201-231
JournalJournal of Mathematical Sciences
Volume250
Issue number2
DOIs
Publication statusPublished - 8 Sep 2020

Fingerprint Dive into the research topics of 'Global Solvability of the Cauchy-Dirichlet problem for a class of strongly nonlinear parabolic systems'. Together they form a unique fingerprint.

Cite this